Maximum primitive classes in certain quasivarieties
Algebra i logika, Tome 4 (1965) no. 5, pp. 55-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_5_a3,
author = {A. A. Vinogradov},
title = {Maximum primitive classes in certain quasivarieties},
journal = {Algebra i logika},
pages = {55--65},
year = {1965},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_5_a3/}
}
A. A. Vinogradov. Maximum primitive classes in certain quasivarieties. Algebra i logika, Tome 4 (1965) no. 5, pp. 55-65. http://geodesic.mathdoc.fr/item/AL_1965_4_5_a3/